# SDR HALA2011052700231

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 21,925 hours, 23,350 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTO TRIM FAIL - BOTH ALTERNATE TRIM CB'S POPPED (D-10 & 11).  REMOVED AND REPLACED THE ALTERNATE TRIM DRIVE MOTOR IAW AMM 27-43-01. COND. SAME. FOUND WIRES E9401-1-16,-2-16,-3-16,-4-20,-5-20,-6-16,-7-16,-8-16,-14-20 & E9412-35-20 DAMAGED. AREA OF DAMAGE IS ON TOP OF THE HORIZONTAL STABILIZER CTR SECTION.  REPAIRED WIRES E9401-6-16, & -8-16 IAW SWPM 20-10-01 AND HAL M105 FILE NR 488036 & R0064. REPAIRED WIRES E9401-5-20,-7-16,-14-20 & E9412-35-20 IAW SWPM 20-10-01 Z7 HAL M105 NR 488036 & R0064. WIRES E9401-1-16,-2-16,-3-16,-4-20, ARE SPARES, CAPPED AND STOWED IAW SWPM 20-10-03. RECLAMPED & SECURED.  OPS CHECK OK IAW AMM 27-43-01. OK TO CLOSE. INSTALLED RT TOP BANANA FAIRING ON VERTICAL STAB.  INSTALLED PANEL 370TL (REF 404107/93), AND PANEL 370UL (REF 404107/94).
